It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Chris1 on November 07, 2000 at 12:07:02:

In Reply to: Starting B-5--continue Retin-A Micro or not? posted by Jessica on November 07, 2000 at 01:24:34:


Hey Jessica:

I don't think it's a good idea to discontinue taking Retin-A now, because you've been taking it for 8 weeks now and it takes time to work. I think it's between 7-12 weeks when people begin to feel the change in their skin, if it works for them. Don't do that, I guess you should stick with it for some time more.

As far as your fear about this combination making your skin dry is concerned, no problem, just reduce the intake of B5 caps till you feel comfortable with the dryness.

For most of the people B5 doesn't make you worse before you get better, the closest reason being that the way it works is by making the fat metabolism more efficient; it's not trying to collect the toxins and remove them from your body through the skin. However, some people have reported an initial breakout; not sure whether it's because of B5 or some other reason.

Hope I helped.

Take care.

Chris1

Follow Ups

All times are GMT -7. The time now is 03:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!